# SDR SIMA0302

- Difficulty date: January 30, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Part serial: 1566
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BVT - FLT 5113 - DURING CRUISE, CREW REPORTED THE FIRST OFFICERS WINDSCREEN OUTER PANE SHATTERED.  NO LOSS OF CABIN PRESSURE NOTED.  AIRCRAFT DIVERTED TO BVT AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDSCREEN IAW SAAB MM 56-10-05.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
